MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-610
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: is best approximation.
 
Event or Problem Description
During an internal inspection, a hair was found inside the package across the sealing area.
 
Additional Manufacturer Narrative
From the root cause investigation, it indicated that there was a production process operators' error or raw material's defect - not detected during visual inspection.The reference stock was inspected, and the present issue has only been seen in the present case.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8691078
Report Number3002807968-2019-00025
Device Sequence Number16645664
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)210305(10)HE51
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/05/2021
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberHE-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1